Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 62, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 5, 2007, 9:16 PM EDT for Atkinson County, Coffee County, Georgia. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2007, 9:16 PM EDT (01:16 UTC)
- Expired
- Jun 5, 2007, 10:15 PM EDT
- In force
- 59 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
Counties Atkinson County, GA, Coffee County, GA
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 728 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1392 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:20 PM EDT, 6 hours 56 minutes earlier.
Area forecast discussion, Jun 5, 2:20 PM EDT, 6 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 220 PM EDT TUE JUN 5 2007 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EARLY EVENING... .SHORT TERM...SERIES OF VORTICITY MAXES ROTATING AROUND BROAD UPPER TROUGH OVER THE EASTERN U.S. HAS DEVELOPED SEVERAL AREAS OF CONVECTION OVER THE SE. GOOD INSTABILITY AND VERTICAL SPEED SHEAR HAS RESULTED IN A THREAT OF DAMAGING WINDS AND HAIL. UPPER TROUGH AXIS WILL SHIFT EAST TONIGHT REACHING THE ATLANTIC WATERS WEDNESDAY MORNING. MID AND UPPER LEVEL DRYING AND SUBSIDENCE WILL MEAN LESS OF A THUNDERSTORM CHANCE WEDNESDAY AND THURSDAY AS UPPER RIDGE BUILDS OVER THE SE. LIGHTER SW FLOW WILL ALLOW SEABREEZE FRONTS TO MOVE INLAND WHICH WILL BE MAIN FOCUS FOR ISOLATED THUNDERSTORMS. TEMPERATURES WILL WARM ABOVE CLIMO THE REST OF THE WEEK WITH READINGS IN THE LOW TO MID 90S. .LONG TERM...SATURDAY THROUGH TUESDAY...A WEAKNESS IN THE UPPER RIDGE WILL DEVELOP OVER THE AREA THIS WEEKEND AS A COLD FRONT PUSHES INTO CENTRAL GEORGIA AND STALLS. THIS WILL PUSH POPS BACK TO AT LEAST CLIMO. && .AVIATION...MVFR TO IFR CONDITIONS IN TSTMS...STARTING OUT MAINLY AT KJAX AND KCRG...BUT EVENTUALLY DEVELOPING AND AFFECTING THE REMAINING AIRPORTS INTO THE EARLY EVENING. HAVE BUMPED TSTM WIND GUST WORDING AS WELL. HAVE INCLUDED LIGHT FOG AT KGNV LATE TONIGHT. && .MARINE...WILL INCLUDE SMALL CRAFT CAUTION TONIGHT FOR THE OFFSHORE WATERS TO COVER CONTINUING 15 TO 20 KT WINDS. WILL ALSO CONTINUE TO MENTION HIGHER WINDS AND SEAS IN TSTMS AND SVR STORMS IN WATCH AREA. && .PRELIMINARY POINT TEMPS/POPS... AMG 68 95 69 95 / 40 10 0 10 SSI 73 90 74 86 / 30 10 0 10 JAX 70 92 70 92 / 30 20 20 20 SGJ 72 87 72 88 / 30 20 20 20 GNV 71 92 70 93 / 30 20 0 30 OCF 71 89 69 93 / 30 30 0 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ZIBURA/CARROLL/MCALLISTER
Hazardous weather outlook, Jun 5, 8:03 PM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 803 PM EDT TUE JUN 5 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 803 PM EDT TUE JUN 5 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... .THUNDERSTORM IMPACT... THUNDERSTORMS WILL CONTINUE THIS EVENING OVER MAINLY SOUTHEAST GEORGIA. THE STORMS SHOULD WEAKEN OVERNIGHT...HOWEVER ISOLATED SEVERE THUNDERSTORMS MAY STILL OCCUR BEFORE MIDNIGHT. DAMAGING WIND GUSTS AND HAIL WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED THIS EVENING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. HESS/ZIBURA
In the hours before
Special weather statement, Jun 5, 6:07 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 607 PM EDT TUE JUN 5 2007 GAZ133-052245- JEFF DAVIS- 607 PM EDT TUE JUN 5 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN JEFF DAVIS COUNTY FOR STRONG WINDS VALID UNTIL 645 PM EDT... AT 607 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF HAZLEHURST...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND HAZLEHURST THROUGH 645 PM EDT. GUSTY WINDS UP TO 50 MPH IS POSSIBLE ALONG WITH POSSIBLE MINOR WIND DAMAGE. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZIBURA
Special weather statement, Jun 5, 7:01 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 701 PM EDT TUE JUN 5 2007 GAZ132-060000- COFFEE- 701 PM EDT TUE JUN 5 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COFFEE COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 800 PM EDT... AT 701 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES NORTH OF PRIDGEN...OR 9 MILES NORTH OF BROXTON...MOVING SOUTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PRIDGEN...AMBROSE AND BROXTON THROUGH 800 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS UP TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZIBURA
Special weather statement, Jun 5, 7:25 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 725 PM EDT TUE JUN 5 2007 GAZ133-060000- JEFF DAVIS- 725 PM EDT TUE JUN 5 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR JEFF DAVIS COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 800 PM EDT... AT 725 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER SNIPESVILLE...OR 11 MILES NORTHEAST OF BROXTON...MOVING EAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SNIPESVILLE AND DENTON THROUGH 800 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZIBURA
Special weather statement, Jun 5, 8:11 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 811 PM EDT TUE JUN 5 2007 GAZ132-133-060100- COFFEE-JEFF DAVIS- 811 PM EDT TUE JUN 5 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COFFEE AND JEFF DAVIS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 900 PM EDT... AT 811 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF AMBROSE...MOVING EAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PRIDGEN...BROXTON...WEST GREEN AND DENTON THROUGH 900 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. DEESE
Special weather statement, Jun 5, 9:04 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 904 PM EDT TUE JUN 5 2007 GAZ132-149-060130- ATKINSON-COFFEE- 904 PM EDT TUE JUN 5 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ATKINSON AND COFFEE COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 930 PM EDT... AT 904 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG TO SEVERE THUNDERSTORMS CENTERED 13 MILES NORTHWEST OF WILLACOOCHEE...OR 10 MILES SOUTH OF OCILLA...MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WILLACOOCHEE AND PEARSON THROUGH 930 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF THESE STORMS MAINTAIN THEIR STRENGTH AS THEY MOVE EAST...A WARNING MAY BE REQUIRED. SHASHY
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.